BibTeX record journals/mp/TruongT04

download as .bib file

@article{DBLP:journals/mp/TruongT04,
  author    = {Van{-}Anh Truong and
               Levent Tun{\c{c}}el},
  title     = {Geometry of homogeneous convex cones, duality mapping, and optimal
               self-concordant barriers},
  journal   = {Math. Program.},
  volume    = {100},
  number    = {2},
  pages     = {295--316},
  year      = {2004},
  url       = {https://doi.org/10.1007/s10107-003-0470-y},
  doi       = {10.1007/s10107-003-0470-y},
  timestamp = {Fri, 30 Nov 2018 13:28:55 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/mp/TruongT04},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics